I have been diagnosed with sinus tachycardia, I guess. The reason why I'm not sure is because I went to see a cardiologist last week, and he had me wear a Holter Monitor. I haven't received the results yet. I did have a normal EKG and Echo, My HR is usually 110-120 at rest and can go up to 135-145 with the least bit of activity. I also have edema of the legs, ankles, and feet. I've had extensive blood work, which has shown that I have something called Smoldering Myeloma, but nothing to explain the tachycardia or the edema. I'm, thankfully, not showing any signs of cancer right now.
My question is, could the fast hr be dangerous? I'm supposed to go back to work next week, but I'm a little nervous about it. I'm a teacher, and I don't want to have a problem in front of my class of 3rd graders. Does anyone have any suggestions or advice? This has been going on for way too long. I've been trying to solve my fast heart problem for most of the summer.
The HR numbers you have in your post are not "dangerous" in my opinion, BUT, I think your doctor should give you something to lower the numbers, most likely a low dose beta blocker. This is of course administered only under the direction of a medical doctor, I'm just tell you what I think.
I suffer from a high HR (ventricle) due to my permanent atrial fibrillation, and take a strong dose of beta blocker. I tell you this to give you some idea where I get my ideas. I note too that my cardiologist is concerned about me having a HR approaching 220-age if only for short periods of time and due to physical stress/exercise.
My rest HR runs in the 80s, and as you can see in my bio I am a senior citizen.
i have had sinus tachycardia for nearly 6 yrs now, my resting heart rate is usually between 100-120 on betablockers. I take a slow release betablocker once a day otherwise i think my heart rate would be sky high. Last October i had an episode of svt and my heart rate went up to 180bpm. I run a pre-school and manage fine at work. Just make sure the other teachers at school are aware of your condition. There are many things that cause tachycardia, stress, thyroid problems, menstruation, approaching menopause etc. Occassionally there is no justifiable reason found. I would suggest cutting out alcohol, smoking, drink decaf tea and coffee, cut back on chocolate. Certain foods such as cheese can trigger palpitations. Keep a diary and see if you can find any pattern to your palpitations. Don't worry lots of people have tachycardia and live with it.
Hi..I am a 28 year old female I do not drink or smoke..I have been diag. with IST and P.O.T.S but still dont have a strong answer and im still struggling..My heart will go from 100 all the way to 260 for no reasons even in my sleep,I can do little to no activity without having episodes, I have a implanted heart monitar and it has detected A-Fib but the doctors seem to think it is just extra or skipped beats,e.r. doctors say it is true a-fib Im so confused and not sure where to go for answers...when my heart races my bp drops very low 70/20 range and I have syncope from time to time my legs turn purple/bluish when standing no longer then 5 mins. I really need answers I feel like im at the end of my rope with this issue Im on 2.5 mg of pindolol every 12hrs.. The latest doctor said my SA Node does not function properly but there isnt anything they can do about it they have attempted cath.ablation 2 but cannot get my heart to go into svt during this time..If anyone has any ideas please let me know..My next step I believe will be to go to vanderbilt in nashville tenn. My email is ***@**** if there is anyone out there that has answers or ideas please email me..
hi... even i suffer from sinus tachycardia with a low bp ranging in 40-60s. my HR is been diagnosed between 100-136...not so dangerous according to my cardiologist. its true. but it can turn irritating if we consume caffeine products(tea, coffee blah blah)..which you surely must b knowing....dnt wrry, it usually gets cured ...if beta blockers are to be used, then i m not knowledged abt the same. but yaa...its irritating and gets you feel tensed as if what's exactly going on in your heart. just catch up some light breathing exercises. it will help.
Please look into Postural Orthostatic Tachycardia Syndrome (POTS). It is a very unheard of nervous system disorder that prevents the body from being able to properly adjust to the pull of gravity. Therefore, symptoms arise, such as: rapid heart rate upon standing, low or high blood pressure, dizziness, fainting, fatigue, sweating, anxiety-like symptoms, headaches, shortness of breath, inability to exercise, digestion problems, etc. The symptoms are endless and vary person to person day to day. Very few doctors are familiar with this illness and often misdiagnose patients.
Please feel free to contact me if you have any questions.
hi sir iam male 29 yrs old i have undergone for 2d echo holter monitiring and in 2decho is normal but in holter monitiring i got sinus thycardia and my heart rate is 156 bpms after tht i consulted cardialogist he suggested me to take in the morning after breakfast ciplar la 40 mg i used this tablet for 5 days after that i could not able to sleep properly and my breathing sound is not well i could nt able to sleep properly very bad sleep and iam taking restil 0.25mg for sleeping and breathing problm is occuring wht can i do is any dangerous sings to my heart or not please suggest me and am nt a regular smoker daily i smoke 5 min cigarrrete and to am a good walker and i have survical spondilities intial stage and giddiness pleaase suggest me sir thanks in advance and my email id is ***@****
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.